Title: A Mathematical Trip to Princeton
Authors: Huylebrouck (Editor), Dirk
Brown (Author), Ezra
Issue Date: Jul-2010
Series Title: The Mathematical Intelligencer vol:32 issue:3 pages:35-37
ISSN: 0343-6993
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Architecture, Campuses Sint-Lucas Brussels and Ghent
Department of Architecture - miscellaneous

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.